# SDR SIMA20141127001

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 27,694 hours, 23,356 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Unknown
- Condition: Malfunctioned
- Location: Gust Lock
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GUST LOCK AMBER INDICATION IN DESCENT, CB POPPED.  DEFERRED IAW MEL 27-11 COMPLIED WITH MX ACTION.  TROUBLE SHOT GUST LOCK CB, SUSPECT SHORT TO GND BETWEEN K0848 & ACTUATOR IAW WM 27-70-50.  MEL REMAINS OPEN.  R & R K1013 RELAY & K0848.  OPERATIONS CHECKED BAD IAW AMM 20-13-02 & 27-70-00.  MEL REMAINS OPEN.
